# SDR FDEA201301190147

- Difficulty date: January 19, 2013
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N410FE
- Make and model: Airbus A310-203
- Aircraft serial: 356
- Aircraft time: 41,444 hours, 22,512 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: A5361079722202
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF SEAT TRACK 5R FR 15A, FOUND THREE ELONGATED HOLES ON EXISTING MATING STRUCTURE (EXTRUSION) EXTRUSION BEYOND ECONOMICAL REPAIR.  R & R EXTRUSION IAW SRM 51-72-10.  REPROTECTED IAW SRM 51-75-10.
